Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 25, Number 1
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The algebra of log-summable functions
Daniel O. Etter PDF
Proc. Amer. Math. Soc. 25 (1970), 1-7
An approximate solution of the Riccati matrix equation
M. S. Henry and F. M. Stein PDF
Proc. Amer. Math. Soc. 25 (1970), 8-12
Overconvergence and $(C, 1)$ summability
Vladimir Drobot PDF
Proc. Amer. Math. Soc. 25 (1970), 13-15
On the measure of zero sets of coordinate functions
John E. Coury PDF
Proc. Amer. Math. Soc. 25 (1970), 16-20
A flat integral for functionals defined on sample paths of a Brownian process with the parameter in $N$-dimensional space
Peggy Tang Strait PDF
Proc. Amer. Math. Soc. 25 (1970), 21-23
The automorphism group of a product of graphs
Donald J. Miller PDF
Proc. Amer. Math. Soc. 25 (1970), 24-28
Subdirect sums, hereditary radicals, and structure spaces
A. G. Heinicke PDF
Proc. Amer. Math. Soc. 25 (1970), 29-33
The Perron integral and existence and uniqueness theorems for a first order nonlinear differential equation
Manoug N. Manougian PDF
Proc. Amer. Math. Soc. 25 (1970), 34-38
Asymptotics in random $(0, 1)$-matrices
Patrick Eugene O’Neil PDF
Proc. Amer. Math. Soc. 25 (1970), 39-45
Generalized relative difference sets
Stanley E. Payne PDF
Proc. Amer. Math. Soc. 25 (1970), 46-50
Common eigenvectors for commutative positive linear operators
Robert E. Huff PDF
Proc. Amer. Math. Soc. 25 (1970), 51-55
An invariance principle for reversed martingales
R. M. Loynes PDF
Proc. Amer. Math. Soc. 25 (1970), 56-64
Admissibility and nonlinear Volterra integral equations
R. K. Miller PDF
Proc. Amer. Math. Soc. 25 (1970), 65-71
Bounds for zeros of some special functions
Herbert W. Hethcote PDF
Proc. Amer. Math. Soc. 25 (1970), 72-74
Decomposable compact convex sets and peak sets for function spaces.
Leonard Asimow PDF
Proc. Amer. Math. Soc. 25 (1970), 75-79
Note on nonnegative matrices
D. Ž. Djoković PDF
Proc. Amer. Math. Soc. 25 (1970), 80-82
The spectrum of a selfadjoint compression of a self-adjoint operator.
John M. Hosack PDF
Proc. Amer. Math. Soc. 25 (1970), 83-85
Representation of abelian groups and rings by families of real-valued functions
Carl W. Kohls PDF
Proc. Amer. Math. Soc. 25 (1970), 86-92
On the asymptotic behavior of linear systems
Phil Locke PDF
Proc. Amer. Math. Soc. 25 (1970), 93-95
Commuting unilateral shifts
James A. Deddens PDF
Proc. Amer. Math. Soc. 25 (1970), 96-99
Decomposition numbers of $p$-solvable groups
Forrest Richen PDF
Proc. Amer. Math. Soc. 25 (1970), 100-104
A new definition of a reduced form
E. H. Hadlock and T. O. Moore PDF
Proc. Amer. Math. Soc. 25 (1970), 105-113
Note on the Shapiro polynomials
John Brillhart and L. Carlitz PDF
Proc. Amer. Math. Soc. 25 (1970), 114-118
Applications of stereographic projections to submanifolds in $E^{m}$ and $S^{m}$
Robert C. Reilly PDF
Proc. Amer. Math. Soc. 25 (1970), 119-123
A nonembedding theorem for finite groups
Ernest L. Stitzinger PDF
Proc. Amer. Math. Soc. 25 (1970), 124-126
The structure and asymptotic behavior of polynomially compact operators
Frank Gilfeather PDF
Proc. Amer. Math. Soc. 25 (1970), 127-134
Automorphisms of countable primary abelian groups
Paul Hill PDF
Proc. Amer. Math. Soc. 25 (1970), 135-140
The normal completions of certain partially ordered vector spaces
Alan G. Waterman PDF
Proc. Amer. Math. Soc. 25 (1970), 141-144
On the multiplicity of an integral extension of a local ring
David G. Whitman PDF
Proc. Amer. Math. Soc. 25 (1970), 145-146
Complete continuity of the inverse of a positive symmetric operator.
James P. Fink PDF
Proc. Amer. Math. Soc. 25 (1970), 147-150
A generalization of Sturm’s separation theorem
W. Allegretto PDF
Proc. Amer. Math. Soc. 25 (1970), 151-154
Free coalgebras in a category of rings
Robert Davis PDF
Proc. Amer. Math. Soc. 25 (1970), 155-158
A real analogue of the Gel′fand-Neumark theorem
Tamio Ono PDF
Proc. Amer. Math. Soc. 25 (1970), 159-160
On the semisimplicity of twisted group algebras
D. S. Passman PDF
Proc. Amer. Math. Soc. 25 (1970), 161-166
Decomposability of finitely presented modules
R. B. Warfield PDF
Proc. Amer. Math. Soc. 25 (1970), 167-172
An infinite class of irreducible homology $3$-spheres
Jonathan L. Gross PDF
Proc. Amer. Math. Soc. 25 (1970), 173-176
The converse of Cauchy’s theorem for arbitrary Riemann surfaces
Myron Goldstein PDF
Proc. Amer. Math. Soc. 25 (1970), 177-178
On the algebraic independence of symmetric functions
G. K. Haeuslein PDF
Proc. Amer. Math. Soc. 25 (1970), 179-182
Class number in constant extensions of elliptic function fields
James R. C. Leitzel PDF
Proc. Amer. Math. Soc. 25 (1970), 183-188
A note on finite metabelian $p$-groups
J. D. Gillam PDF
Proc. Amer. Math. Soc. 25 (1970), 189-190
On the factorization of integrers
R. L. Duncan PDF
Proc. Amer. Math. Soc. 25 (1970), 191-192
Weak sequential completeness in spaces of operators
J. M. Baker PDF
Proc. Amer. Math. Soc. 25 (1970), 193-198
A property of torsion-free modules over left Ore domains
Arthur Van de Water PDF
Proc. Amer. Math. Soc. 25 (1970), 199-201
Correction to: “On ring structures determined by groups”
Klaus E. Eldridge PDF
Proc. Amer. Math. Soc. 25 (1970), 202
The Toeplitz-Hausdorff theorem for linear operators
Karl Gustafson PDF
Proc. Amer. Math. Soc. 25 (1970), 203-204
Metric definition of the linear structure
Russell G. Bilyeu PDF
Proc. Amer. Math. Soc. 25 (1970), 205-206
An unsolvable equation
P. R. Garabedian PDF
Proc. Amer. Math. Soc. 25 (1970), 207-208